REGULAR FRACTIONAL DIRAC TYPE SYSTEMS


PAŞAOĞLU B. , TUNA H.

FACTA UNIVERSITATIS-SERIES MATHEMATICS AND INFORMATICS, vol.36, no.3, pp.489-499, 2021 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 36 Issue: 3
  • Publication Date: 2021
  • Doi Number: 10.22190/fumi200318036a
  • Title of Journal : FACTA UNIVERSITATIS-SERIES MATHEMATICS AND INFORMATICS
  • Page Numbers: pp.489-499
  • Keywords: Fractional Dirac system, Riemann-Liouville and Caputo derivatives, OPERATORS

Abstract

In this paper, we study one dimensional fractional Dirac type systems which include the right-sided Caputo and the left-sided Riemann-Liouvile fractional derivatives of the same order alpha, alpha is an element of (0, 1) . We investigate the properties of the eigenvalues and the eigenfunctions of this system.